Blank
Blank
Blank
Blank
Blank
Blank
Blank
Blank
Blank
Post It
Just a quick note to say hi!
You deserve a big bear hug!
You're in my thoughts all the time, but especially today.
Thank you for everything!
Welcome to our community!
You are in my thoughts and prayers.
Hope you feel better soon!
Congratulations! Time for a celebration...
Happy Birthday!
675718 tn?1530033033
06/10
Thank you ! -scotty
Blank
Report
1313734 tn?1276261107
06/10
Thank you very much. Believe it or not I am "stable" at the moment!! I am about to start an extra drug on monday to try and get control of my depression, when I have it. I am a bit manic at the moment :)
Blank
Report
1224351 tn?1325374817
06/10
You deserve a big bear hug! I understand how you feel about the weight gain on your meds. I was on the same meds as you, but not lithium. My doc took me off prozac and put me on another antidepressant Reboxetine, which is the only anti-d wich actually makes you lose weight! Also Lamictal doesnt cause weight gain either. Its the Lithium and Seroquel that causes weight gain. Seroquel causes bad munchies, and I cant stop eating with it. I take 75mg Seroquel at night now, and at that dose it doesnt cause excessive eating. My combination is now, Lamictal, Reboxetine, Seroquel and Carbamazepine at night. Maybe you should ask your doc to change your prozac and Lithium and take a lower dose of Seroquel? I've lost over a stone on this combination. Hope you manage to sort it out.
Victoria ~
Blank
Report